EconPapers    
Economics at your fingertips  
 

Stationary distribution and ergodicity of a stochastic food-chain model with Lévy jumps

Jingyi Yu and Meng Liu

Physica A: Statistical Mechanics and its Applications, 2017, vol. 482, issue C, 14-28

Abstract: In this paper, a three-species stochastic food-chain model with Lévy jumps is proposed and analyzed. Sharp sufficient criteria for the existence and uniqueness of an ergodic stationary distribution are established. The effects of Lévy jumps on the existence of the stationary distribution are revealed: in some cases, the Lévy jumps could make the stationary distribution appear, while in some cases, the Lévy jumps could make the stationary distribution disappear. Some numerical simulations are introduced to illustrate the theoretical results.

Keywords: Food-chain model; Random perturbations; Lévy jumps; Stationary distribution (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437117303655
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:482:y:2017:i:c:p:14-28

DOI: 10.1016/j.physa.2017.04.067

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:482:y:2017:i:c:p:14-28